MetadataShow full item record
PublisherANNALS MATHEMATICS, FINE HALL
CitationAlper, J., Hall, J., & Rydh, D. (2020). A Luna étale slice theorem for algebraic stacks. Annals of Mathematics, 191(3), 675-738. https://doi.org/10.4007/annals.2020.191.3.1
JournalANNALS OF MATHEMATICS
Rights© 2020 Department of Mathematics, Princeton University.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at firstname.lastname@example.org.
AbstractWe prove that every algebraic stack, locally of finite type over an algebraically closed field with affine stabilizers, is (tale-locally a quotient stack in a neighborhood of a point with a linearly reductive stabilizer group. The proof uses an equivariant version of Artin's algebraization theorem proved in the appendix. We provide numerous applications of the main theorems.
VersionFinal accepted manuscript